# SDR AALA980638

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRES IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
